have to be strong- but its so hard

Discussion in 'Suicidal Thoughts and Feelings' started by Talia862, Jul 30, 2015.

Thread Status:
Not open for further replies.
  1. Talia862

    Talia862 Well-Known Member

    I"m having an awful night. I have bipolar, and the doctor put me on steriods, which always mess up my meds. I have been in the grip of horrible despair for a week. I was staying over at my parents, and they were very supportive. Now i"m home and struggling on my own with suicidal feelings. It is the middle of the night and no one is around to talk to. I feel sick from the new Rheumatoid arthritis med that the doc put me on and wasn't able to eat with my geadon which means it won't work. I am in the deepest darkest depression I have ever been in. I know its mostly chemical and will hopefully get better as soon as my meds get back to normal, but it seems timeless when I'm in it.

    Id give up, but I just have the best friends in the world. I love them so much. I love them too much to hurt them. I keep wanting to believe they would not be hurt by my death but deep down I know that isnt'; true. They would be very hurt Right? They would, right? I mean, losing a friend to suicide would be really hard for them.

    My counselor told me that I need to remember I won't ALWAYS feel this way but its so hard.

    Would be grateful for any advice or kind words.
     
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    I also sometimes have to take steroids (deltacortril), (entocort) and they sky rocket my anxiety so I can understand that aspect, just wanted to let you know I read your post and your therapist is a wise woman/man. You won't always feel this way. Thoughts change,life changes and all we can hope for is for the better :) Try and remain strong and calm, the storm will pass! Hugs to you :hugs:
     
Thread Status:
Not open for further replies.